Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: August 13, 2017

Dirichlet series and analytical solutions of MHD viscous flow with suction / blowing

Vishwanath B. Awati
Volume 2 - Issue 2.     Year 2017.     Pages 341–350.

DOI: 10.21042/AMNS.2017.2.00028

Abstract

This paper presents Dirichlet series and approximate analytical solutions of magnetohydrodynamic (MHD) flow due to a suction/blowing caused by boundary layer of an incompressible viscous flow. The governing nonlinear partial differential equations of momentum equations are reduced into a set of nonlinear ordinary differential equations (ODE) by using a classical similarity transformation along with appropriate boundary conditions. Both nonlinearity and infinite interval demand novel mathematical tools for their analysis. We use elegant fast converging Dirichlet series and approximate analytical solutions (method of stretching of variables) of these nonlinear differential equations. These methods have advantages over pure numerical methods for obtaining derived quantities accurately for various values of the parameters involved at a stretch and also they are valid in much larger parameter domains as compared with DTM-Padé and classical numerical schemes.

   View all volumes & issues

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065